# SDR CA190814015

- Difficulty date: August 1, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bell 429
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Rivet
- Part number: 429034701101
- Condition: Missing
- Location: Tailboom
- Part time: 2,165 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) IT WAS REPORTED TO BELL: DURING INSPECTION, 17 MISSING/LOOSE RIVETS FOUND AT TAILBOOM/TAIL ROTOR GEARBOX ATTACHMENT. (RELATED TO SDR 20190709012 AND 20190709013) (TC# 20190814015)
